# SDR MASA200500260

- Difficulty date: March 30, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 18,668 hours, 14,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7133 IN IAD REPORTED A CABIN OVERHEAD CEILING EXIT LIGHT INOP.  THE CREW COMPLIED WITH THE MEL.  3/30/05 MAINTENANCE RELAMPED, OPS GOOD.
